Jump to ContentJump to Main Navigation
Show Summary Details
More options …


International mathematical journal of analysis and its applications

CiteScore 2018: 0.72

SCImago Journal Rank (SJR) 2018: 0.363
Source Normalized Impact per Paper (SNIP) 2018: 0.530

Mathematical Citation Quotient (MCQ) 2018: 0.36

See all formats and pricing
More options …
Volume 36, Issue 2


On Volterra functions and Ramanujan integrals

Roberto Garrappa / Francesco Mainardi
  • Corresponding author
  • Department of Physics and Astronomy, University of Bologna, Via Irnerio 46, 40126 Bologna, Italy
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2015-09-03 | DOI: https://doi.org/10.1515/anly-2015-5009


Volterra functions were introduced at the beginning of the twentieth century as solutions of some integral equations of convolution type with logarithmic kernel. Since then, few authors have studied this family of functions and faced with the problem of providing a clear understanding of their asymptotic behavior for small and large arguments. This paper reviews some of the most important results on Volterra functions and in particular collects, into a quite general framework, several results on their asymptotic expansions; these results turn out to be useful not only for the full understanding of the behavior of the Volterra functions but also for their numerical computation. The connections with integrals of Ramanujan type, which have several important applications, are also discussed.

Keywords: Volterra functions; Ramanujan integrals; asymptotic expansion; Laplace transform

MSC: 33E20; 45D05; 33E50; 33F05; 65D20

About the article

Received: 2015-06-20

Accepted: 2015-08-05

Published Online: 2015-09-03

Published in Print: 2016-05-01

Citation Information: Analysis, Volume 36, Issue 2, Pages 89–105, ISSN (Online) 2196-6753, ISSN (Print) 0174-4747, DOI: https://doi.org/10.1515/anly-2015-5009.

Export Citation

© 2016 by De Gruyter.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

Khaled Mehrez and Sergei M. Sitnik
Integral Transforms and Special Functions, 2018, Page 1

Comments (0)

Please log in or register to comment.
Log in